Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 239, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2020, 4:18 PM EDT for Banks County, Jackson County, Madison County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2020, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 21, 2020, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banks County, GA, Jackson County, GA, Madison County, GA
The radar
The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 4:20 PM EDT | TSTM WND DMG | 2 Ese Apple Valley, GA | A COUPLE TREES REPORTED DOWN SOUTH OF COMMERCE. |
| Jul 21, 4:30 PM EDT | TSTM WND DMG | 3 N Five Points, GA | A COUPLE TREES WERE REPORTED DOWN IN THE VACINITY OF WRITES MILL RD AND CARLAN RD IN SOUTHEASTERN BANKS COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
415
WUUS52 KFFC 212018
SVRFFC
GAC011-157-195-212100-
/O.NEW.KFFC.SV.W.0239.200721T2018Z-200721T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
418 PM EDT Tue Jul 21 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Banks County in northeastern Georgia...
Eastern Jackson County in northeastern Georgia...
Northwestern Madison County in northeastern Georgia...
* Until 500 PM EDT.
* At 418 PM EDT, a severe thunderstorm was located over Commerce, and
is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jefferson, Commerce, Maysville, Arcade, Nicholson, Ila, Pocataligo,
Peach State Speedway, Apple Valley and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3426 8334 3424 8334 3426 8330 3424 8324
3425 8323 3423 8319 3407 8338 3404 8353
3416 8366 3427 8355 3432 8339
TIME...MOT...LOC 2018Z 068DEG 4KT 3417 8346
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
539
WWUS52 KFFC 212029
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Tue Jul 21 2020
GAC011-157-195-212100-
/O.CON.KFFC.SV.W.0239.000000T0000Z-200721T2100Z/
Banks GA-Jackson GA-Madison GA-
429 PM EDT Tue Jul 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN BANKS...NORTHEASTERN JACKSON AND NORTHWESTERN
MADISON COUNTIES...
At 429 PM EDT, a severe thunderstorm was located near Banks Crossing,
or near Commerce, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jefferson, Commerce, Maysville, Nicholson, Ila, Pocataligo, Peach
State Speedway, Apple Valley and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3426 8334 3424 8334 3426 8330 3424 8324
3425 8323 3423 8319 3409 8337 3408 8350
3418 8361 3427 8355 3432 8339
TIME...MOT...LOC 2029Z 204DEG 2KT 3426 8337
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:42 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 21, 2:42 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 242 PM EDT Tue Jul 21 2020 ...Afternoon Area Forecast Discussion for Tuesday, July 21... .SHORT TERM /Tonight through Wednesday Night/... Weak ridging aloft is expected to continue through the forecast period. It's full on summer and convection has already fired across much of the forecast area and should continue through the rest of the afternoon and evening tapering off overnight. Strong daytime heating today should lead to moderate instability allowing for a few strong to isolated severe storms possible. The main threats for today will be damaging winds, hail, periods of heavy rain, and frequent lightning. Wednesday will bring a similar story as today with weak ridging aloft and slightly higher pops across the northern tier. Again, a strong to isolated severe storm can't be ruled out. High temperatures this afternoon are expected to reach the mid 90s to near 100 degrees, outside of the mountains where highs are forecast in the 80s. Overnight temperatures are forecast to be around 5-8 degrees above average with lows mainly in the 70s. Temperatures on Wednesday are forecast to be fairly similar to this afternoon, but slightly cooler across portions of northern Georgia due to increased cloud cover. In addition, heat index values today and Wednesday are fairly widespread in the 100 to 104 range with a few isolated spots hitting 105 degrees. Will continue to monitor as heat index values approach Heat Advisory levels over the next couple of days, especially across portions of central Georgia. Reaves .LONG TERM /Thursday through Tuesday/... Thursday begins with ridging building over the Great Plains as a potent shortwave moves along a trough over the western CONUS. Along the bottom of the larger high which extends out over the Atlantic, a tropical wave will be centered over the northern Gulf of Mexico moving west. The ridge will continue to build as a result of latent heat release from expected storms over the northern plains and the movement of the tropical wave into the Gulf coast of Texas, eventually breaking over the eastern CONUS. This may bring a brief bit of relief to the CWA towards the beginning of next week as some lower PWATs are able to filter in underneath that breaking wave, though plenty of uncertainty remains around that scenario, and may depend on the development of the tropical wave within the gulf. The result of all this for the CWA is two-fold: continued diurnally driven thunderstorms and continued heat. The ridging that will be in place over the CWA is not forecast to be very strong, especially given that we will be in a bit of a weakness between the summertime high dominating the Atlantic and the building ridge to the west. Convective temperatures are expected to be reached, allowing for our daily storms to continue. Additionally, with copious moisture remaining in place, day time heat indices will continue to regularly venture into the low 100s for the time being. As stated above, we could see some relief from at least the storms early next week, but plenty of uncertainty is around that scenario. Lusk && .AVIATION... 18Z Update... Mainly VFR cigs expected to continue through the forecast period. Isold to Sct SHRA/TSRA will continue through this afternoon/evening, but should diminish after 02Z. Winds will remain fairly light around 4-8kts through this afternoon on the W side, before diminishing after sunset and becoming more variable overnight. Some sct fog possible overnight and into morning hours before SHRA/TSRA expected again Wed afternoon and evening. Have included a prob30 for TSRA to show potential for Wed. //ATL Confidence...18Z Update... Medium on wind direction. Medium to high confidence on all other elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 74 94 73 93 / 20 40 30 40 Atlanta 74 92 74 92 / 20 40 30 40 Blairsville 68 84 67 84 / 30 60 40 60 Cartersville 73 91 72 92 / 30 50 30 40 Columbus 75 95 74 96 / 10 30 20 20 Gainesville 72 90 72 90 / 30 50 30 60 Macon 73 96 73 95 / 10 30 20 30 Rome 73 91 72 93 / 30 60 30 60 Peachtree City 73 92 72 93 / 20 40 30 30 Vidalia 74 95 74 95 / 10 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Reaves LONG TERM....Lusk AVIATION...Reaves
Hazardous weather outlook, Jul 21, 12:03 PM EDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1203 PM EDT Tue Jul 21 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1203 PM EDT Tue Jul 21 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will develop once again this afternoon. A few strong to potentially severe storms will be possible with damaging winds, large hail, locally heavy rain, and frequent cloud to ground lightning being the main threats with any storms this afternoon and evening. The main focus for storms will be across the far northern sections. Heat indices will briefly reach 105 degrees across portions of Central Georgia this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous thunderstorms are expected across the area. A few storms may be strong to severe with damaging winds, frequent lightning, hail and locally heavy rainfall. Heat index values of 100 to 105 degrees can be expected over much of the area outside of the mountains through Friday.
In the hours before
Special weather statement, Jul 21, 3:31 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Tue Jul 21 2020
GAZ035-212000-
Barrow GA-
331 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR BARROW COUNTY UNTIL 400 PM EDT...
At 331 PM EDT...a strong thunderstorm was centered near Winder. This
storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Winder, Braselton, Auburn, Statham, Hoschton, Bethlehem, Carl,
Russell, Fort Yargo State Park and County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3407 8377 3407 8374 3405 8371 3405 8364
3404 8362 3396 8360 3391 8378 3393 8380
3398 8383 3400 8387 3408 8384 3410 8379
TIME...MOT...LOC 1931Z 154DEG 2KT 3399 8374
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 21, 3:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Tue Jul 21 2020
GAZ050-051-061-212015-
Taliaferro GA-Hancock GA-Greene GA-
344 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHERN HANCOCK AND GREENE COUNTIES UNTIL 415 PM EDT...
At 343 PM EDT...a strong thunderstorm was near White Plains, or 10
miles north of Sparta...moving northwest at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Greensboro, Union Point, Woodville, White Plains, Siloam, Reynolds at
Lake Oconee, Liberty, Springfield, Veazey and Robinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3345 8286 3333 8301 3337 8317 3339 8319
3338 8321 3339 8322 3340 8322 3340 8324
3342 8324 3344 8326 3345 8326 3347 8328
3350 8328 3360 8322 3366 8311 3354 8292
TIME...MOT...LOC 1943Z 130DEG 13KT 3343 8303
HAIL...0.75IN
WIND...50MPHLocal storm report, Jul 21, 3:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 3 NE WINDER 34.02N 83.69W
07/21/2020 E0.88 INCH BARROW GA PUBLIC
NICKEL SIZED HAIL REPORTED DOWN 3 MI NE OF WINDER, WITH
SOME LARGE TREE LIMBS REPORTED DOWN
&&
EVENT NUMBER FFC2000931
THIEMSpecial weather statement, Jul 21, 3:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Tue Jul 21 2020
GAZ024-025-027-212030-
Madison GA-Banks GA-Jackson GA-
358 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
SOUTHEASTERN BANKS AND NORTHEASTERN JACKSON COUNTIES UNTIL 430 PM
EDT...
At 357 PM EDT...a strong thunderstorm was near Pocataligo, or 7
miles east of Commerce. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Commerce, Nicholson, Ila, Pocataligo and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3426 8334 3424 8334 3426 8331 3426 8330
3425 8329 3425 8324 3422 8321 3409 8336
3414 8346 3422 8353 3431 8338
TIME...MOT...LOC 1957Z 139DEG 1KT 3421 8333
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 21, 4:00 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Tue Jul 21 2020
GAZ004-005-212030-
Whitfield GA-Murray GA-
400 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITFIELD AND MURRAY
COUNTIES UNTIL 430 PM EDT...
At 359 PM EDT...a strong thunderstorm was over Eton, or near
Chatsworth...moving north at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Chatsworth, Eton, Crandall, Sumac, Gregory, Tilton, Conasauga
Lake, Beaverdale, Dawnville, Cisco, Fort Mountain State Park, North
Georgia Speedway and Tennga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3489 8462 3479 8466 3468 8476 3465 8495
3486 8494 3498 8488 3499 8462
TIME...MOT...LOC 1959Z 177DEG 6KT 3482 8480
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 21, 4:01 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Tue Jul 21 2020
GAZ033-044-045-055-212030-
North Fulton GA-Clayton GA-DeKalb GA-South Fulton GA-
401 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
CLAYTON...SOUTHWESTERN DEKALB AND EASTERN SOUTH FULTON COUNTIES UNTIL
430 PM EDT...
At 401 PM EDT...a strong thunderstorm was over Riverdale, or near
Jonesboro...moving north at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Decatur, Jonesboro, East Point, Union City, Forest Park,
Riverdale, College Park, Morrow, Hapeville, Lake City,
Hartsfield-Jackson Airport, Midtown, Grant Park-Zoo Atlanta,
Candler-Mcafee, Belvedere Park, Druid Hills, Sweet Auburn, Piedmont
Park and Cascade Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3380 8438 3373 8421 3365 8427 3365 8428
3364 8427 3347 8438 3349 8440 3350 8442
3351 8442 3352 8443 3355 8444 3355 8446
3354 8450 3362 8458
TIME...MOT...LOC 2001Z 177DEG 6KT 3356 8439
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:16 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jul 20, 9:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 20, 10:15 PM EDT | Special Weather Statement | FFC | Polk | 15 min |
| Jul 20, 11:35 PM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| Jul 21, 12:07 AM EDT | Special Weather Statement | FFC | Lumpkin | 23 min |
| Jul 21, 12:14 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jul 21, 12:50 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jul 21, 12:52 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union | 23 min |
| Jul 21, 1:00 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Jul 21, 1:31 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 21, 1:50 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Jul 21, 2:05 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jul 21, 2:23 PM EDT | Special Weather Statement | FFC | Pickens | 67 min |
| Jul 21, 3:00 PM EDT | Special Weather Statement | FFC | Monroe | 30 min |
| Jul 21, 3:02 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jul 21, 3:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 21, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 43 min |
| Jul 21, 3:20 PM EDT | Special Weather Statement | FFC | Clarke | 25 min |
| Jul 21, 3:22 PM EDT | Special Weather Statement | FFC | Rockdale | 23 min |
| Jul 21, 3:31 PM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Jul 21, 3:44 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jul 21, 3:58 PM EDT | Special Weather Statement | FFC | Madison | 32 min |
| Jul 21, 4:00 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jul 21, 4:01 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jul 21, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 52 min |
| Jul 21, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 27 min |
| Jul 21, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jul 21, 4:35 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jul 21, 4:42 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Jul 21, 4:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jul 21, 6:46 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jul 21, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 34 min |
| Jul 21, 7:08 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 21, 7:28 PM EDT | Special Weather Statement | FFC | Walker | 32 min |
| Jul 21, 7:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.